Alert archive / Mississippi / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 28, NWS Jackson, MS

January 3, 20234 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jan 3, 2023, 6:17 PM CST for 4 counties in Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 3, 2023, 6:17 PM CST (00:17 UTC)
Expired
Jan 3, 2023, 7:00 PM CST
In force
43 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Attala County, MS, Choctaw County, MS, Oktibbeha County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 108 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 3, 5:01 PM CSTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2023-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1753 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2023-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1753 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
2.8
Supercell composite
9.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 3, 5:46 PM CST, 31 minutes earlier.

Area forecast discussion, Jan 3, 5:46 PM CST, 31 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
546 PM CST Tue Jan 3 2023

...New AVIATION...

.DISCUSSION...
Issued at 324 PM CST Tue Jan 3 2023

Tonight and Tomorrow...

Heading into tonight, a few areas could see some lingering showers
and thunderstorms as this remaining convection continues to track
east towards Alabama. With this in mind, models have highlighted
possible redevelopment with these storms across the Pine Belt with
some of these storms dropping around 2-4 inches of additional
rainfall. In response to this, we have decided to continue to
advertise a "Elevated" threat for localized flashing flooding across
the Pine Belt. Guidance continues to highlight an approaching cold
front making its way across the region as we head into the overnight
hours. This combined with the ongoing overcast conditions should
cause overnight lows to dip into the mid to upper 50s across most of
the region. Quiet conditions should prevail heading into tomorrow as
skies begin to clear heading into the afternoon. With skies expected
to clear around this time frame, daytime heating should allow for
afternoon temperatures to peak into the upper 60s and low 70s across
our CWA. /CRJ/

Wednesday night through Monday: Come Wednesday evening the closed
low will still be spinning over the Great Lakes region and a
shortwave rounding its base wl be shifting east across our CWA. This
shortwave will have little moisture to work with and dry weather
Wednesday night is expected to continue through Friday night.
Although the shortwave trough wl continue shifting east of
Mississippi Thursday, it will take until midday Friday for the
closed low to shift over the New England states. In the meantime, a
>1024mb surface high will become centered over our CWA from the west
by Friday morning. This will help result in the coldest night of the
forecast period, Thursday night with low temperatures bottoming out
near normal in the mid to upper 30s. This surface high will shift
east through Friday night as a shortwave drops over the central
CONUS and helps develop a surface low over the central Plains. This
weak surface low will slide east to the Tennessee valley by Saturday
evening and drop a weak cold front toward our northwest zones. The
chance for light showers will develop Saturday morning in the west
ahead of the approaching cold front and rain chances will continue
across our CWA until Monday. There are differences in the models
with the surface low but consensus has the front nearly along the
Natchez Trace by Sunday morning. Another shortwave trough will help
develop a surface low that will track southwest to northeast across
our CWA along the nearly stationary cold front Sunday. This system
is expected to finally push the cold front through our CWA Sunday
night. Dry weather looks to return Monday and continue through
Monday night. /22/

&&

.AVIATION...
(00Z TAFS)
Issued at 511 PM CST Tue Jan 3 2023

A resurgence of showers and storms will cause sites PIB, MEI and
HBG to bounce from VFR to MVFR cigs and vis. For a brief period
from 4z to 7z cigs and vis will drop to IFR conditions. Storms
will move from west to east being pushed out of the area or dying
out by 12z to 15z tomorrow at which point all TAF sites will be
in VFR conditions. Winds will shift from southerly to westerly as
the front moves through. Winds will be mild overnight with 5-10kt
sustained winds and 12-17kt gusts. A period of low to moderate
low-level wind shear will be possible through 9z at far east TAF
sites./KP/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       52  69  43  61 /  70   0   0   0
Meridian      56  70  44  62 /  90  10   0   0
Vicksburg     50  69  41  62 /  20   0   0   0
Hattiesburg   59  73  46  66 /  90  10   0   0
Natchez       51  70  43  63 /  40   0   0   0
Greenville    49  62  40  58 /  10   0   0   0
Greenwood     51  64  40  58 /  30   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 10 PM CST this evening for MSZ063>066-072>074.

LA...None.
AR...None.
&&

CR/22/NF
Hazardous weather outlook, Jan 3, 1:13 PM CST, 5 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
113 PM CST Tue Jan 3 2023

ARZ074-075-LAZ007-008-015-MSZ018-019-034-041915-
Ashley-Chicot-Morehouse-West Carroll-Richland-Bolivar-Sunflower-
Washington-
113 PM CST Tue Jan 3 2023

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Tonight and Wednesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

MSZ028-029-032-037-042-047-041915-
Montgomery-Webster-Choctaw-Attala-Yazoo-Warren-
113 PM CST Tue Jan 3 2023

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and west central
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe storms are
possible. Some thunderstorms may produce damaging winds up to 60
mph and large hail up to golf ball size. A brief tornado or two
cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ026-MSZ030-031-033-038-039-043>046-048>062-041915-
Concordia-Clay-Lowndes-Oktibbeha-Winston-Noxubee-Madison MS-Leake-
Neshoba-Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-
Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-
Lincoln-
113 PM CST Tue Jan 3 2023

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi,
northeast Mississippi, south central Mississippi, and southwest
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe storms are
possible. Some thunderstorms may produce damaging winds up to 60
mph and large hail up to golf ball size. A brief tornado or two
cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through tonight, additional heavy rain
fall in a short amount of time will make localized flash flooding
possible, particularly in low lying and urban areas. Minor river
flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ009-016-023-MSZ025>027-035-036-040-041-041915-
East Carroll-Madison LA-Franklin LA-Leflore-Grenada-Carroll-
Humphreys-Holmes-Issaquena-Sharkey-
113 PM CST Tue Jan 3 2023

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
west central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, isolated severe
thunderstorms are possible. Some thunderstorms could produce
damaging wind gusts and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ024-025-041915-
Catahoula-Tensas-
113 PM CST Tue Jan 3 2023

This hazardous weather outlook is for portions of northeast
Louisiana.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, isolated severe
thunderstorms are possible. Some thunderstorms could produce
damaging wind gusts and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through tonight, additional heavy rain
fall in a short amount of time will make localized flash flooding
possible, particularly in low lying and urban areas. Minor river
flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ063>065-041915-
Lawrence-Jefferson Davis-Covington-
113 PM CST Tue Jan 3 2023

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe thunderstorms
and tornadoes are possible. Some thunderstorms could produce
damaging winds to 60 mph and hail at least to the size of
quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Additional heavy rainfall of several inches in a short amount of
time this afternoon through this evening will likely lead to
areas of flash flooding and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ066-072>074-041915-
Jones-Marion-Lamar-Forrest-
113 PM CST Tue Jan 3 2023

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through this evening, severe
thunderstorms are likely. Some thunderstorms could produce
damaging winds to 60 mph and hail up to golf balls. A brief
tornado or two cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Additional heavy rainfall of several inches in a short amount of
time this afternoon through this evening will likely lead to
areas of flash flooding and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

0

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Jan 3, 5:12 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             1 S NATCHEZ             31.53N 91.39W
01/03/2023  E1.00 INCH       ADAMS              MS   EMERGENCY MNGR

&&

CE
Special weather statement, Jan 3, 5:25 PM CST, 52 minutes before
Special Weather Statement
National Weather Service Jackson MS
525 PM CST Tue Jan 3 2023

MSZ049-040030-
Rankin MS-
525 PM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of central Rankin
County through 630 PM CST...

At 525 PM CST, Doppler radar was tracking a strong thunderstorm near
Byram, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Richland and Florence around 530 PM CST.
  Monterey around 535 PM CST.
  Pearl around 540 PM CST.
  Brandon around 545 PM CST.
  Pelahatchie around 605 PM CST.
  Leesburg around 615 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CST for
central Mississippi.

&&

LAT...LON 3214 9025 3215 9024 3215 9025 3216 9024
      3218 9024 3218 9021 3220 9018 3223 9019
      3224 9020 3223 9020 3225 9021 3251 8977
      3230 8973 3224 8973 3212 9024
TIME...MOT...LOC 2325Z 239DEG 33KT 3219 9020

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

22
Special weather statement, Jan 3, 5:35 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Jackson MS
535 PM CST Tue Jan 3 2023

MSZ043-044-049-050-040030-
Scott MS-Leake MS-Rankin MS-Madison MS-
535 PM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of Leake, northeastern
Rankin, northwestern Scott and east central Madison Counties through
630 PM CST...

At 535 PM CST, Doppler radar was tracking a strong thunderstorm near
Pisgah, or 12 miles east of Canton, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Farmhaven around 545 PM CST.
  Ludlow around 550 PM CST.
  Tuscola around 605 PM CST.
  Carthage around 610 PM CST.
  Madden and Renfroe around 625 PM CST.
  Edinburg around 630 PM CST.

Other locations impacted by this storm include Lena, Walnut Grove,
Redwater and Standing Pine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CST for
central Mississippi.

&&

LAT...LON 3260 8932 3248 8988 3264 8995 3293 8939
      3293 8932
TIME...MOT...LOC 2335Z 239DEG 33KT 3253 8985

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

22
Special weather statement, Jan 3, 5:43 PM CST, 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
543 PM CST Tue Jan 3 2023

MSZ053-054-059-061-062-040045-
Jefferson MS-Copiah MS-Lincoln MS-Franklin MS-Claiborne MS-
543 PM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of southeastern
Claiborne, northwestern Lincoln, eastern Jefferson, northwestern
Franklin and southwestern Copiah Counties through 645 PM CST...

At 543 PM CST, Doppler radar was tracking a strong thunderstorm over
Hamburg, or 20 miles east of Natchez, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Union Church and Blue Hill around 610 PM CST.
  Pleasant Hill and Mcbride around 615 PM CST.
  Caseyville and Peyton around 620 PM CST.
  Allen around 625 PM CST.
  Barlow around 630 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CST for
central, south central and southwestern Mississippi.

&&

LAT...LON 3152 9112 3163 9114 3196 9067 3170 9046
TIME...MOT...LOC 2343Z 239DEG 33KT 3158 9106

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

22
Local storm report, Jan 3, 6:05 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
605 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     3 N SHELTON             31.54N 89.36W
01/03/2023                   JONES              MS   EMERGENCY MNGR

            TREE FELL ON VEHICLE AT INTERSECTION OF
            MONROE RD AND MOSELLE SEMINARY RD.

&&

SS
Local storm report, Jan 3, 6:07 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
607 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             3 NNE CANNONSBURG       31.68N 91.19W
01/03/2023  E1.00 INCH       JEFFERSON          MS   PUBLIC

            QUARTER SIZE HAIL REPORTED ABOUT 10 MILES NE
            OF NATCHEZ IN JEFFERSON CO.

&&

SS

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 6:01 PM CSTSevere Thunderstorm WarningJANLeake, Neshoba, Scott59 min
Jan 3, 6:10 PM CSTTornado WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar65 min
Jan 3, 6:14 PM CSTSevere Thunderstorm WarningJANAdams61 min
Jan 3, 6:40 PM CSTSpecial Weather StatementJANKemper50 min
Jan 3, 7:00 PM CSTSpecial Weather StatementJANNeshoba45 min
Jan 3, 7:07 PM CSTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha32 min
Jan 3, 7:10 PM CSTTornado WarningJANJones41 min
Jan 3, 7:18 PM CSTSevere Thunderstorm WarningJANAdams57 min
Jan 3, 7:38 PM CSTSpecial Weather StatementJANCopiah52 min
Jan 3, 7:46 PM CSTSevere Thunderstorm WarningJANAdams, Claiborne, Copiah, Franklin, Jefferson, Lincoln59 min
Jan 3, 7:57 PM CSTSpecial Weather StatementJANWilkinson33 min
Jan 3, 8:11 PM CSTSpecial Weather StatementJANHinds34 min
Jan 3, 8:14 PM CSTSpecial Weather StatementJANNoxubee31 min
Jan 3, 8:36 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln, Simpson42 min
Jan 3, 8:37 PM CSTSevere Thunderstorm WarningJANAttala, Choctaw53 min
Jan 3, 8:43 PM CSTSevere Thunderstorm WarningJANFranklin, Lincoln24 min
Jan 3, 8:51 PM CSTSpecial Weather StatementJANClarke24 min
Jan 3, 9:07 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis53 min
Jan 3, 9:27 PM CSTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston48 min
Jan 3, 9:47 PM CSTSevere Thunderstorm WarningJANCovington, Jasper, Jones58 min
Jan 3, 9:56 PM CSTSpecial Weather StatementJANScott49 min
Jan 3, 10:02 PM CSTSevere Thunderstorm WarningJANNoxubee, Oktibbeha, Winston58 min
Jan 3, 10:04 PM CSTSevere Thunderstorm WarningJANJasper, Smith41 min
Jan 3, 10:09 PM CSTSpecial Weather StatementJANLamar36 min
Jan 3, 10:19 PM CSTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha56 min
Jan 3, 10:23 PM CSTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston52 min
Jan 3, 10:30 PM CSTFlash Flood WarningJANOktibbeha2 hr
Jan 3, 10:44 PM CSTSevere Thunderstorm WarningJANClarke, Jasper, Jones46 min
Jan 3, 10:46 PM CSTTornado WarningJANClarke, Jasper, Jones59 min
Jan 3, 10:57 PM CSTSevere Thunderstorm WarningJANLowndes, Noxubee33 min
Jan 3, 11:57 PM CSTSpecial Weather StatementJANClarke33 min
Jan 4, 12:00 AM CSTSpecial Weather StatementJANForrest15 min
Jan 4, 10:37 AM CSTRiver Flood WarningJANNeshoba69 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.